Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 123, Number 9

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
$(W,R)$-matroids and thin Schubert-type cells attached to algebraic torus actions
Yi Hu.
Proc. Amer. Math. Soc. 123 (1995), 2607-2617
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1223514
Congruence lattices of small planar lattices
G. Grätzer, H. Lakser and E. T. Schmidt.
Proc. Amer. Math. Soc. 123 (1995), 2619-2623
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301498
A short note on the full Jacobi group
YoungJu Choie.
Proc. Amer. Math. Soc. 123 (1995), 2625-2628
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1260164
A note on a theorem of Chiswell
Stephen Jackson and Luca Q. Zamboni.
Proc. Amer. Math. Soc. 123 (1995), 2629-2631
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277116
Nilpotency of derivations in prime rings
David W. Jensen.
Proc. Amer. Math. Soc. 123 (1995), 2633-2636
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1291775
Relations among homotopy operations for simplicial commutative algebras
Paul G. Goerss and Thomas J. Lada.
Proc. Amer. Math. Soc. 123 (1995), 2637-2641
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1260166
On the $2$-class groups of cyclotomic fields whose maximal real subfields have odd class numbers
Kuniaki Horie and Mitsuko Horie.
Proc. Amer. Math. Soc. 123 (1995), 2643-2649
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1273498
Hyperplane sections of arithmetically Cohen-Macaulay curves
Charles H. Walter.
Proc. Amer. Math. Soc. 123 (1995), 2651-2656
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1260185
Isomorphisms of lexicographic powers of the reals
Salma Kuhlmann.
Proc. Amer. Math. Soc. 123 (1995), 2657-2662
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1260172
A new simple proof of the Gel′fand-Mazur-Kaplansky theorem
Miguel Cabrera García and Ángel Rodríguez-Palacios.
Proc. Amer. Math. Soc. 123 (1995), 2663-2666
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1231298
Measurability of unions of certain dense sets
Alberto Alonso and Javier F. Rosenblueth.
Proc. Amer. Math. Soc. 123 (1995), 2667-2675
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1242071
Universally first return continuous functions
Udayan B. Darji, Michael J. Evans and Richard J. O’Malley.
Proc. Amer. Math. Soc. 123 (1995), 2677-2685
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1233966
Global attractivity for a population model with time delay
Joseph W.-H. So and J. S. Yu.
Proc. Amer. Math. Soc. 123 (1995), 2687-2694
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1317052
The lifting of the UKK property from $E$ to $C_{E}$
Yu-Ping Hsu.
Proc. Amer. Math. Soc. 123 (1995), 2695-2703
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1246527
Formulas for the joint spectral radius of noncommuting Banach algebra elements
P. Rosenthal and A. Sołtysiak.
Proc. Amer. Math. Soc. 123 (1995), 2705-2708
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1257123
Another generalization of Anderson’s theorem
Hong Ke Du.
Proc. Amer. Math. Soc. 123 (1995), 2709-2714
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1273496
Monotonicity properties of Lorentz spaces
Henryk Hudzik and Anna Kamińska.
Proc. Amer. Math. Soc. 123 (1995), 2715-2721
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1273499
A coefficient problem with typically real extremal function
Seiji Konakazawa.
Proc. Amer. Math. Soc. 123 (1995), 2723-2730
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1257115
$𝜆$-power integrals on the Cantor type sets
Shushang Fu.
Proc. Amer. Math. Soc. 123 (1995), 2731-2737
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1257105
On abstract Fubini theorems for finitely additive integration
E. de Amo and M. Díaz Carrillo.
Proc. Amer. Math. Soc. 123 (1995), 2739-2744
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1257101
Commutants for some classes of Hausdorff matrices
B. E. Rhoades.
Proc. Amer. Math. Soc. 123 (1995), 2745-2755
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301525
Some inequalities for entire functions of exponential type
Robert B. Gardner and N. K. Govil.
Proc. Amer. Math. Soc. 123 (1995), 2757-2761
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1257107
Metrics associated with extremal plurisubharmonic functions
Maciej Klimek.
Proc. Amer. Math. Soc. 123 (1995), 2763-2770
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307539
Morita equivalence of twisted crossed products
Huu Hung Bui.
Proc. Amer. Math. Soc. 123 (1995), 2771-2776
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1260162
Two-dimensional representations of uniform algebras
Takahiko Nakazi and Katsutoshi Takahashi.
Proc. Amer. Math. Soc. 123 (1995), 2777-2784
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1257120
Markov’s exponent of compact sets in $\bold C^{n}$
M. Baran and W. Pleśniak.
Proc. Amer. Math. Soc. 123 (1995), 2785-2791
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301486
On the area distortion by quasiconformal mappings
A. Erëmenko and D. H. Hamilton.
Proc. Amer. Math. Soc. 123 (1995), 2793-2797
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1283548
Representing abstract measures by Loeb measures: a generalization of the standard part map
J. M. Aldaz.
Proc. Amer. Math. Soc. 123 (1995), 2799-2808
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1260159
The multiplicativity of the minimal index of simple $C^{∗}$-algebras
Satoshi Kawakami and Yasuo Watatani.
Proc. Amer. Math. Soc. 123 (1995), 2809-2813
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1264818
A note on multiplication of strong operator measurable functions
G. Schlüchtermann.
Proc. Amer. Math. Soc. 123 (1995), 2815-2816
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1260179
A Dvoretsky theorem for polynomials
Seán Dineen.
Proc. Amer. Math. Soc. 123 (1995), 2817-2821
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1264807
On Fredholm operators in quarter-plane Toeplitz algebras
Xinhui Jiang.
Proc. Amer. Math. Soc. 123 (1995), 2823-2830
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1264816
Completeness of compact Lorentz manifolds admitting a timelike conformal Killing vector field
Alfonso Romero and Miguel Sánchez.
Proc. Amer. Math. Soc. 123 (1995), 2831-2833
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1257122
Complete hypersurfaces with constant mean curvature and nonnegative sectional curvatures
Ze Jun Hu.
Proc. Amer. Math. Soc. 123 (1995), 2835-2840
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1260187
Conformal diffeomorphisms preserving the Ricci tensor
W. Kühnel and H.-B. Rademacher.
Proc. Amer. Math. Soc. 123 (1995), 2841-2848
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1260173
Isoparametric functions and flat minimal tori in $CP^{2}$
Quo-Shin Chi, Gary R. Jensen and Ruijia Liao.
Proc. Amer. Math. Soc. 123 (1995), 2849-2854
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1260163
Isometries of spheres
Ulrich Everling.
Proc. Amer. Math. Soc. 123 (1995), 2855-2859
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277108
A nonhomogeneity property of $𝜎$-ideals
Karel Prikry.
Proc. Amer. Math. Soc. 123 (1995), 2861-2865
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1273516
Generic embeddings and the failure of box
Douglas Burke.
Proc. Amer. Math. Soc. 123 (1995), 2867-2871
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1257099
Provable $Π^{1}_{2}$-singletons
S. D. Friedman.
Proc. Amer. Math. Soc. 123 (1995), 2873-2874
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1257104
The limiting distribution of the St.\ Petersburg game
Ilan Vardi.
Proc. Amer. Math. Soc. 123 (1995), 2875-2882
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1322939
A note on cohomological dimension of approximate movable spaces
Tadashi Watanabe.
Proc. Amer. Math. Soc. 123 (1995), 2883-2885
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1327050
The power substitution for rings of complex and real functions on compact metric spaces
A. N. Dranishnikov.
Proc. Amer. Math. Soc. 123 (1995), 2887-2893
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307512
Almost periodicity in semiflows
George Seifert.
Proc. Amer. Math. Soc. 123 (1995), 2895-2899
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301527
Number of equilibrium states of piecewise monotonic maps of the interval
Jérôme Buzzi.
Proc. Amer. Math. Soc. 123 (1995), 2901-2907
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277099
$6$-dimensional manifolds without totally algebraic homology
Peter Teichner.
Proc. Amer. Math. Soc. 123 (1995), 2909-2914
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1264830
Equivariant, almost homeomorphic maps between $S^{1}$ and $S^{2}$
Teruhiko Soma.
Proc. Amer. Math. Soc. 123 (1995), 2915-2920
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277134
Polynomial harmonic morphisms between Euclidean spheres
James Eells and Paul Yiu.
Proc. Amer. Math. Soc. 123 (1995), 2921-2925
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1273489
Compactifications with discrete remainders
James P. Hatzenbuhler and Don A. Mattson.
Proc. Amer. Math. Soc. 123 (1995), 2927-2934
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301028
On residually finite-dimensional $C^{*}$-algebras
R. J. Archbold.
Proc. Amer. Math. Soc. 123 (1995), 2935-2937
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301006